# SDR SCNA99064

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE FORWARD EMERGENCY PATH LIGHTING WAS FOUND TO BE INOPERATIVE.  RELAMPED THE EMERGENCY PATH LIGHTING IN THE FORWARD SECTION OF THE AIRCRAFT BY THE GALLEY.  PATH LIGHTING OPERATIONALLY CHECKS GOOD.
